MAUDE Adverse Event Report: MEDIVANCE -1725056 ARCTIC SUN® 5000; ARCTIC SUN DEVICE

MEDIVANCE -1725056 ARCTIC SUN® 5000; ARCTIC SUN DEVICE
Catalog Number 50000000L
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/26/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.All available udi information is being provided.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that per wo evaluation, arctic sun device was reading full when it was empty, installed test io card.There was no suction, installed test circulation pump to fill.Per sample evaluation results on 26nov2025, plastic shell shavings and foam found within the unit.Level sensor cup cracked.Level sensor tubing expanded.Flow meter showed evidence of sticking.The servicers noted that the shell pieces were found within the unit while the foam was found within the tank.
 
Additional Manufacturer Narrative
The initial reporter's zip code: (b)(6).The reported event was confirmed.The root cause for the reported event could not be determined.The device was evaluated upon receipt.During evaluation it was found that the level sensor cup was cracked.The level sensor was replaced.The arctic sun passed functionality testing in compliance with manufacturer specifications, functions normally and is ready for use.The complaint or reported issue was confirmed through other elements of the investigation to not be manufacturing related.The instructions for use are found to be adequate.The ifu currently instructs the user on the proper method to use this device to avoid undue injury to the patient and damage to the product.Based on the results of the investigation, no additional actions are needed.Corrections: d, e, h.Udi format updated with available product information per gudid.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
ARCTIC SUN® 5000
Common Device Name
ARCTIC SUN DEVICE
Manufacturer (Section D)
MEDIVANCE -1725056
321 south taylor ave
suite 200
louisville CO 80027
Manufacturer (Section G)
MEDIVANCE -1725056
321 south taylor ave
suite 200
louisville CO 80027
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key23728740
Report Number1018233-2025-10851
Device Sequence Number9071911
Product Code DWJ
UDI-Device Identifier00801741080159
UDI-Public(01)00801741080159(11)150201
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K161602
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number50000000L
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/26/2025
Supplement Date Received by Manufacturer02/20/2026
Initial Report FDA Received Date12/05/2025
Supplement Report FDA Received Date02/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/01/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown